# SDR CA000110012

- Difficulty date: December 20, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,775 hours
- Engine: Pwa PW123
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 324485318
- Condition: Failed
- Location: Engine
- Part time: 6,112 hours, 8,879 cycles
- Component: Fuel Controlling, Pwa, PW123
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE TORQUE  WOULD NOT GO BELOW 27 PERCENT AT FLIGHT IDLE. MFC CHANGED.
